Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 48, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 19, 2011, 2:13 AM CDT for Camden County, Miller County, Morgan County, Missouri. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2011, 2:13 AM CDT (07:13 UTC)
- Expired
- Apr 19, 2011, 3:00 AM CDT
- In force
- 47 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Camden County, MO, Miller County, MO, Morgan County, MO
The radar
The Springfield radar (KSGF), 111 km from the middle of the area, began a volume at 07:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 2:40 AM CDT | HAIL 1 | 2 Nne Laurie, MO | KY3 RELAYED A PUBLIC REPORT OF QUARTER SIZE HAIL BETWEEN LAURIE AND GRAVOIS MILLS |
| Apr 19, 2:40 AM CDT | HAIL 1 | 2 Se Laurie, MO | CAMDEN COUNTY DISPATCH REPORTS QUARTER SIZE HAIL ON LAKE ROAD 530. |
| Apr 19, 2:55 AM CDT | HAIL 0.88 | 5 N Osage Beach, MO | EMERGENCY MANAGER REPORTED NICKEL SIZED HAIL NORTH OF THE LAKE OF THE OZARKS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 554 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 1071 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 259 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
302
WUUS53 KSGF 190713
SVRSGF
MOC029-131-141-190800-
/O.NEW.KSGF.SV.W.0048.110419T0713Z-110419T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
213 AM CDT TUE APR 19 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CAMDEN COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN MORGAN COUNTY IN CENTRAL MISSOURI...
WEST CENTRAL MILLER COUNTY IN CENTRAL MISSOURI...
* UNTIL 300 AM CDT.
* AT 211 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 4 MILES SOUTHEAST OF CLIMAX SPRINGS...OR 14
MILES WEST OF CAMDENTON...MOVING NORTHEAST AT 45 MPH. THIS STORM IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BARNUMTON BY 220 AM CDT.
HURRICANE DECK...GREEN BAY TERRACE...SUNRISE BEACH AND PURVIS BY
230 AM CDT.
VILLAGE OF FOUR SE AND VILLAGE OF FOUR SEASONS BY 235 AM CDT.
LAKE OZARK...OSAGE BEACH AND ROCKY MOUNT BY 240 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS STATE PARK
AND LAKE OF THE OZARKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3835 9271 3809 9249 3795 9303 3797 9307
3810 9307
TIME...MOT...LOC 0713Z 244DEG 37KT 3806 9298
WIND...HAIL 60MPH 1.00IN
$$
GRIFFIN3 follow-up statements
184 WWUS53 KSGF 190727 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 227 AM CDT TUE APR 19 2011 MOC029-131-141-190800- /O.CON.KSGF.SV.W.0048.000000T0000Z-110419T0800Z/ CAMDEN MO-MILLER MO-MORGAN MO- 227 AM CDT TUE APR 19 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTHEASTERN MORGAN...WEST CENTRAL MILLER AND NORTHERN CAMDEN COUNTIES... AT 223 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM 4 MILES EAST OF BARNUMTON...OR 10 MILES NORTHWEST OF CAMDENTON...MOVING NORTHEAST AT 45 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... VILLAGE OF FOUR SE AND VILLAGE OF FOUR SEASONS BY 235 AM CDT. LAKE OZARK...OSAGE BEACH...ROCKY MOUNT AND KAISER BY 240 AM CDT. LAKELAND AND LAKEVIEW BY 245 AM CDT. OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS STATE PARK AND LAKE OF THE OZARKS. LAT...LON 3815 9299 3835 9271 3809 9249 3799 9287 TIME...MOT...LOC 0727Z 241DEG 37KT 3814 9282 WIND...HAIL 60MPH 1.00IN $$ GRIFFIN
340 WWUS53 KSGF 190739 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 239 AM CDT TUE APR 19 2011 MOC029-131-141-190800- /O.CON.KSGF.SV.W.0048.000000T0000Z-110419T0800Z/ CAMDEN MO-MILLER MO-MORGAN MO- 239 AM CDT TUE APR 19 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTHEASTERN MORGAN...WEST CENTRAL MILLER AND NORTH CENTRAL CAMDEN COUNTIES... AT 234 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM NEAR VILLAGE OF FOUR SE...OR 7 MILES WEST OF OSAGE BEACH...MOVING NORTHEAST AT 45 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... LAKELAND AND LAKEVIEW BY 245 AM CDT. OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS STATE PARK AND LAKE OF THE OZARKS. LAT...LON 3803 9273 3821 9291 3835 9271 3809 9249 TIME...MOT...LOC 0739Z 241DEG 37KT 3820 9268 WIND...HAIL 60MPH 1.00IN $$ GRIFFIN
004 WWUS53 KSGF 190800 RRA SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 300 AM CDT TUE APR 19 2011 MOC029-131-141-190811- /O.EXP.KSGF.SV.W.0048.000000T0000Z-110419T0800Z/ CAMDEN MO-MILLER MO-MORGAN MO- 300 AM CDT TUE APR 19 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORGAN...WEST CENTRAL MILLER AND NORTH CENTRAL CAMDEN COUNTIES HAS EXPIRED... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA... THUS THE WARNING IS BEING ALLOWED TO EXPIRE. LAT...LON 3803 9273 3821 9291 3835 9271 3809 9249 TIME...MOT...LOC 0739Z 241DEG 37KT 3820 9268 $$ GRIFFIN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 12:15 AM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Apr 19, 12:15 AM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1215 AM CDT TUE APR 19 2011 ...UPDATE TO AVIATION... .UPDATE... /ISSUED 710 PM CDT MON APR 18 2011/ A WARM FRONT STRETCHED ACROSS CENTRAL MISSOURI EARLY THIS EVENING. DEEP CONVECTIVE DEVELOPMENT HAS BEEN CONFINED TO WELL NORTH OF THE FRONT IN EAST CENTRAL MISSOURI AND WEST CENTRAL ILLINOIS. EXPECT CONVECTION TO GRADUALLY INCREASE LATER THIS EVENING INTO THE OVERNIGHT HOURS NORTH OF THE FRONT AS THE LOW LEVEL JET VEERS AND STRENGTHENS. LAPS MODEL SOUNDINGS SHOW WARMING ACROSS THE AREA IN THE 800-600 MB LAYER. WILL FURTHER ANALYZE THE 00Z SOUNDING FOR THIS TREND. SCATTERED SHOWERS AND THUNDERSTORMS MAY DEVELOP AS FAR SOUTH AS THE LAKE OF THE OZARKS REGION ON THE EDGE OF THE DEVELOPING CAP...BUT MAY BE DIFFICULT TO OCCUR ANY FARTHER SOUTH. FOSTER && .DISCUSSION... A GULF AIRMASS SPREAD ACROSS EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS TODAY...UNDERNEATH A STRONG BELT OF WESTERLIES. IN RESPONSE...SURFACE DEW POINTS INCREASED ABOUT 20 DEGREES FROM EARLY THIS MORNING...AS READINGS WERE MEASURED IN THE LOWER 60S IN MOST LOCATIONS. THIS GULF AIRMASS WILL SET THE STAGE FOR THUNDERSTORM CHANCES BOTH THIS EVENING/TONIGHT...ALONG WITH TUESDAY. FOR THIS EVENING AND TONIGHT...INSTABILITY WAS INCREASING AS TEMPERATURES WARMED INTO THE 70S. MIXED LAYER CAPES WERE ANALYZED AT AROUND 1500 TO 2000 J/KG. IF STORMS PERHAPS DEVELOP AND CAN BECOME ROOTED WITHIN THE BOUNDARY LAYER...THE INSTABILITY AND SHEAR COMBINATION WOULD BE SUPPORTIVE OF A FEW STRONG TO SEVERE STORMS. THE TRIGGER FOR STORM DEVELOPMENT THIS EVENING WOULD BE INCREASING MASS CONVERGENCE OVER SOUTHERN MISSOURI...AS A DEEP LOW LEVEL JET EVOLVES. AN ELEVATED MIXED LAYER...WHICH WAS NICELY SHOWN BY THIS MORNING'S NORMAN OKLAHOMA SOUNDING...HAD LIKELY SHIFTED OVER SOUTHWEST MISSOURI TODAY...HELPING TO CAP OFF ANY DEVELOPING UPDRAFTS. THIS CAP WILL BE BATTLING LOW LEVEL MASS CONVERGENCE ALL EVENING...CREATING UNCERTAINTY AS TO WHETHER STORMS DEVELOP OR NOT. THE STORMS PREDICTION CENTER JUST INTRODUCED A SLIGHT RISK OVER CENTRAL MISSOURI. FOR TUESDAY...AN EPISODE OF SEVERE STORMS WILL OCCUR DURING THE LATE AFTERNOON AND EVENING HOURS OVER PORTIONS OF THE MISSOURI OZARKS. IT APPEARS AS THOUGH LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY RISKS WITH THESE STORMS. HOWEVER...A TORNADO OR TWO CAN NOT BE RULED OUT GIVEN THE LOW LEVEL CAPE / SHEAR COMBINATION. ONE FACTOR THAT WILL MITIGATE THE FREQUENCY OF TORNADOES REGARDS THE POSITIVE ORIENTATION OF THE FRONT / PRESSURE FIELDS. SOUTHWEST TRAJECTORIES IN THE LOWEST KILOMETER WILL CREATE A UNIDIRECTIONALLY SHEARED HODOGRAPH. ALSO...0-3 KM SHEAR VECTOR ORIENTATION WITH RESPECT TO THE FRONT REMAINS NEARLY PARALLEL...SUGGESTING THAT STORMS WILL QUICKLY BECOME LINEAR. A SQUALL LINE...OR LINE SEGMENTS ARE EXPECTED THROUGH THE EVENING HOURS...AS THE FRONT SHIFTS SOUTH AND EAST TOWARD THE EASTERN OZARKS. POINT FORECAST SOUNDINGS INDICATE CAPE VALUES AROUND 1000 J/KG WITHIN THE HAIL GROWTH LAYER...SUGGESTING THE POTENTIAL FOR LARGE HAIL. THETA E DIFFERENTIALS AROUND 30 DEGREES K WOULD YIELD A RISK FOR DAMAGING WINDS IN EXCESS OF 70 MPH. STORMS WILL EXIT THE REGION BY WEDNESDAY MORNING...SETTING THE STAGE FOR FANTASTIC COOL SPRING CONDITIONS WEDNESDAY AFTERNOON. TEMPERATURES WILL WARM INTO THE 60S...UNDER SUNNY SKIES AND NORTHWESTERLY BREEZES. THE GULF AIRMASS WILL QUICKLY RETURN BY WEDNESDAY NIGHT AND THURSDAY MORNING. PRECIPITATION CHANCES WILL ALSO RETURN...AS THE WARM FRONT REMAINS IN CLOSE PROXIMITY. A FEW HAILERS CAN NOT BE RULED OUT AT ANYTIME THURSDAY MORNING THROUGH THURSDAY NIGHT. ANOTHER COLD FRONT WILL APPROACH FROM THE WEST BY LATE FRIDAY AFTERNOON...TRIGGERING ANOTHER EPISODE OF SEVERE STORMS. AGAIN THIS SYSTEM ALSO MAINTAINS A POSITIVE TILT...WHICH WOULD SUGGEST MORE OF A WIND AND HAIL RISK. BY FRIDAY NIGHT...WE WILL ALSO NEED TO MONITOR THE POTENTIAL FOR FLASH FLOODING AS AREA SOILS COULD BE NEARING SATURATION. ADDITIONAL RAIN CHANCES CAN NOT BE RULED OUT THROUGH THE WEEKEND AS FRIDAYS FRONTAL SYSTEM IS PROGGED TO STALL OUT JUST SOUTH OF THE OZARKS...AND LIKELY RETURN AT SOME POINT BY SUNDAY. CRAMER && .AVIATION... /ISSUED 1215 AM CDT TUE APR 19 2011/ FOR THE 06Z TAF PACKAGE...SEVERAL FORECAST CONCERNS WITH THIS TAF ISSUANCE. FIRST...LOW LEVEL WIND SHEAR WILL BE ON THE INCREASE FOR THE NEXT SEVERAL HOURS AS A LOW LEVEL JET INTENSIFIES OVER THE REGION. THIS WILL TRANSITION TO GUSTY WINDS AN HOUR OR TWO AFTER SUNRISE...PERSISTING MUCH OF THE DAY. SECOND...GUIDANCE CONTINUES TO INDICATE AN INCREASING RISK FOR AN MVFR DECK DEVELOPING OVER THE AREA OVER THE NEXT FEW HOURS...PERSISTING INTO MUCH OF TUESDAY. HAVE HELD OFF ON LOWERING CIGS TOO QUICKLY GIVEN A LARGE SWATH OF CIRRUS MOVING OVER THE REGION AT THIS TIME. HOWEVER...THE AFOREMENTIONED STRENGTHENING LOW LEVEL JET WILL PUMP MORE MOISTURE INTO THE LOW LEVELS WITH TIME. MID LEVEL DECKS SHOULD LOWER...BUT SLOWLY AND HAVE HELD MVFR OFF UNTIL MID/LATE MORNING NEAR THE BASE OF A STRONG CAP. FINALLY...A STRONG COLD FRONT WILL MOVE THROUGH THE AREA DURING THE AFTERNOON. THIS WILL BRING A RISK OF STRONG STORMS TO MAINLY THE SGF/BBG SITES AND HAVE CONTINUED THE TRENDS FROM THE PREVIOUS FORECAST. WILL NEED TO WATCH IF SHRA/TSRA CAN FIRE AS FAR WEST AS JLN. GAGAN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Apr 18, 8:08 PM CDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 808 PM CDT MON APR 18 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200115- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 808 PM CDT MON APR 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... LIMITED RISK FOR HAIL. LIMITED THUNDERSTORM WIND GUST RISK. ELEVATED LIGHTNING RISK. DISCUSSION... SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT...ESPECIALLY ACROSS CENTRAL MISSOURI. HAIL TO THE SIZE OF QUARTERS...FREQUENT LIGHTNING STRIKES...AND BRIEF HEAVY RAINFALL WILL BE POSSIBLE IN THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. AN EPISODE OF SEVERE STORMS WILL OCCUR TUESDAY AFTERNOON THROUGH TUESDAY NIGHT. LARGE HAIL UP TO THE SIZE OF BASEBALLS...WIND GUSTS IN EXCESS OF 70 MPH...AND TORNADOES WILL ALL BE POSSIBLE. THERE WILL BE A CHANCE OF THUNDERSTORMS FROM THURSDAY AFTERNOON THROUGH SATURDAY. STRONG THUNDERSTORMS MAY AGAIN BE POSSIBLE FRIDAY AFTERNOON AND EVENING. INCREASINGLY SATURATED SOILS WILL BEGIN TO RESULT IN AN INCREASED THREAT FOR FLASH FLOODING THIS WEEK. MULTIPLE ROUNDS OF RAIN AND THUNDERSTORMS OVER THE NEXT WEEK WILL LIKELY RESULT IN SIGNIFICANT RISES ON AREA RIVERS. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED NATURE OF ANY SEVERE WEATHER...SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT. SPOTTER ACTIVATION MAY BE NEEDED TUESDAY AFTERNOON AND EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 2:30 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 45 min |
| Apr 19, 2:47 AM CDT | Severe Thunderstorm Warning | SGF | Miller | 28 min |
| Apr 19, 3:06 AM CDT | Severe Thunderstorm Warning | SGF | Maries | 39 min |
| Apr 19, 3:15 AM CDT | Severe Thunderstorm Warning | SGF | Miller | 12 min |
| Apr 19, 4:46 AM CDT | Special Weather Statement | SGF | Maries | 29 min |
| Apr 19, 4:55 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 20 min |
| Apr 19, 4:03 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone, Taney | 42 min |
| Apr 19, 4:25 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Stone, Taney, Webster | 50 min |
| Apr 19, 4:47 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 43 min |
| Apr 19, 4:59 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas, Wright | 46 min |
| Apr 19, 5:10 PM CDT | Tornado Warning | SGF | Stone, Taney | 35 min |
| Apr 19, 5:23 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 52 min |
| Apr 19, 5:33 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 42 min |
| Apr 19, 5:36 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps, Pulaski | 39 min |
| Apr 19, 5:42 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 48 min |
| Apr 19, 5:49 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Shannon, Texas | 41 min |
| Apr 19, 6:13 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Douglas, Howell, Ozark, Shannon, Texas | 62 min |
| Apr 19, 6:15 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Ozark, Texas | 6 hr |
| Apr 19, 6:27 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 48 min |
| Apr 19, 6:40 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 65 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.